# SDR FDEA201208153014

- Difficulty date: August 15, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 736
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT BS 736 RBL 54 HAS CORROSION ON INNER STRUCTURE.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 106 AND DWG 143N8322 SHT.5 REV-.  REPAIR IS MAJOR.
